Chantix day two! I took another .5 mg dose this morning. Within 20 minutes I was overloaded with nausea. I was sitting at my desk at work, convinced I was going to have to run to the bathroom and throw up. It was horrible. There are few things I hate more than vomiting. So to me this is particularly bad. I'm also worried because I'm not even on the full dose yet! It doesn't usually take much of any kind of medicine to effect me, so I'm not surprised at this.
I searched all over the web looking for info about the nausea. Today and yesterday I took the pill and then ate some crackers. By the looks of it, I need to do my eating before I take the pill. But I need some help -- do I need to eat a lot? a little? somewhere in between? If you have a comment about what has worked for you, please leave it for me to read. It will be much appreciated!
As far as how I feel, I feel a little strange, actually. Starting about noon I've had a deep craving for a cigarette, but I can' t get rid of the craving. I've smoked twice since then and I still have that feeling. I can't really explain the feeling, but it's in the pit of my stomach, up to my lungs -- it's the feeling I get when it's been too long since I've smoked ;-) . So, I'm thinking the medicine must be starting to do it's work.
5 days left to smoke! Still psyched!